MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TWINFIX TI 6.5 ULTRABRAID; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. TWINFIX TI 6.5 ULTRABRAID; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number 72200758
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/04/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip was broken while placing the anchor.There was no delay or patient injury reported.
 
Additional Manufacturer Narrative
Due to no product return the complaint could not be ultimately confirmed.Definitive conclusions, accurate investigation and evaluation are not possible without product to evaluate.

Brand Name
TWINFIX TI 6.5 ULTRABRAID
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7632575
Report Number1219602-2018-00790
Device Sequence Number13939555
Product Code MBI
UDI-Device Identifier03596010581648
UDI-Public(01)03596010581648(17)230202(10)50710595
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K972326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/02/2023
Device Model Number72200758
Device Catalogue Number72200758
Device Lot Number50710595
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/04/2018
Supplement Date Received by Manufacturer07/23/2018
Initial Report FDA Received Date06/23/2018
Supplement Report FDA Received Date07/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1